# SDR DLL14980202

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1738D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1234
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1503679165
- Condition: Corroded
- Location: Bs 1315
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IN THE KEELSON AREA BETWEEN LBL 16 AND LBL 42.5 FROM FS 1273 TO 1363 WAS CORRODED.  SPLICED PER ERA 331192-14.
